My 5 yr old daughter was sick in 8/05 with abdominal pain,diahrea,nausea,tiredness,vomiting that got so bad that she was throwing up green bile, and skin rashes. She would also get fevers, some as high as 103. The doctors kept putting her on laxatives, since they thought it may be constipation, or an obstruction. After months of this, she felt better and I keep an eye on her bowel movements to make sure she doesn't get constipated. Last November she started throwing up again. No complaint of feeling sick, just after eating, she'd throw up, then she'd be better within one to three hours. The abdominal pain, and nausea came back too, and she itches her skin so bad that she gets raised welts. Drs stumped, sent to gastroenterologist, who put her on medicine for acid reflux, and possible ulcer. Now, she's been on the meds for approx 3 wks, and she still has abdominal pain and she actually stops what she's doing to clutch her stomach, and turns a little white. The abdominal pain has always been just in the area around her belly button. Last week, she started to complain of pain just under her jaw bone, and the next day, I noticed it was swollen. Took her to the dr, who also brought in the dentist to check out the spot because the lump was large, and they think its either the salivary gland or her lymph node. It's painful, no sore throat, cold, teeth problems and even though she's been on antibiotics for 5 days now, the lump has gotten larger. Called the dr who wants to wait to see her after the weekend since she has an appt with the gastrenterologist on Monday. Another weird thing I noticed a week ago was she is starting to grow pubic hair!! Could all of this be related? Please help me ! With 2 different drs, will they be able to diagnose her ? What do you think it is?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?